Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2015 (2015), Article ID 898916, 8 pages
Research Article

Minimal Length Effects on Tunnelling from Spherically Symmetric Black Holes

1School of Physical Electronics, University of Electronic Science and Technology of China, Chengdu 610054, China
2Center for Theoretical Physics, College of Physical Science and Technology, Sichuan University, Chengdu 610064, China
3Kavli Institute for Theoretical Physics China (KITPC), Chinese Academy of Sciences, Beijing 100080, China

Received 16 October 2014; Revised 1 January 2015; Accepted 2 January 2015

Academic Editor: Elias C. Vagenas

Copyright © 2015 Benrong Mu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Benrong Mu, Peng Wang, and Haitang Yang, “Minimal Length Effects on Tunnelling from Spherically Symmetric Black Holes,” Advances in High Energy Physics, vol. 2015, Article ID 898916, 8 pages, 2015. doi:10.1155/2015/898916